# SDR IXXA20150322057

- Difficulty date: December 15, 2014
- Submitted: March 22, 2015
- Operation: Air carrier
- Aircraft: N763CX
- Make and model: Boeing 767232
- Aircraft serial: 22223
- Aircraft time: 78,323 hours, 36,859 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 145T88061
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT GNDED FOR HEAVY MX.  CORROSION AT STATION 1043 TO 1059, LBL 98, 18 INCHES FROM UPPER PRESS PANEL.  LONGERON REPLACED.  REMOVED & INSTALLED MOST INBD AFT BONDED PANEL IAW SRM 51-40-02.
